# SDR SWIA200921477

- Difficulty date: April 20, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 6,029 hours, 3,463 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4490 - NR 3 MAIN TIRE BLOW OUT ON LANDING.  REPLCED BOTH RIGHT MAIN TIRES.
